Solpadeine Plus Capsules - 32 Capsules

Regular price
£5.99
Regular price
£7.09
Sale price
£5.99
Description

Solpadeine Plus Capsules - 32

Category: Analgesics

Manufacturer: PERRIGO

USES: 
For the short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone. Recommended for the relief of migraine, headache, backache, rheumatic pain, period pains, dental pain, strains and sprains and sciatica.

INGREDIENTS: 
Paracetamol 500mg

Caffeine 30mg
Codeine Phosphate Hemihydrate 8mg

DOSAGE: 
18 years and over: 2 capsules every 4-6 hours as required not more frequently than every 4 hours.
No more than 8 capsules in 24 hours.

16-18 years: 1-2 capsules every 6 hours as required not more frequently than every 6 hours.
No more than 8 capsules in 24 hours.

12-15 years: 1 capsule every 6 hours as required not more frequently than every 6 hours.
No more than 4 capsules in 24 hours.

Under 12 years: not to be given.


RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS